# SDR COMA0160564

- Difficulty date: August 2, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 17,015 hours, 16,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Drag Brace
- Part number: 16400105
- Part serial: DCK029939495
- Condition: Malfunctioned
- Part time: 16,568 hours, 15,964 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NLG UNSAFE INDICATION.REPLACED THE NLG DRAG BRACE.
